Caffine reaction?

  1. Advanced Member
    bigrobbierob's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Oct 2007
    Age
    42
    Posts
    748
    Rep Power
    7810
    Level
    22
    Lv. Percent
    16.56%

    Caffine reaction?


    I guess you guys know that we get to the point that we recognize how our body reacts to certain things. Over the last few years I've had an on again/off again problem.

    I have a tendencie to get rashes and/or small water blisters on my fingers.Particularly the thumb and pointer finger. The blisters pop and get sore...I hate it.

    Initially when it started a few years ago I was working in a factory that had a lot of standing water, and I thought it was due to that. But the plant closed a year and a half ago and I still occationally have the problem.

    I began paying closer attention to the outbreaks and what I'm doing when they occur. I noticed they happened whenever I took certain supplements. I was taking Lipo-6 at first and when I stopped my hands cleared up within days. Last fall I took generic caffine tabs and broke out again. This spring I took Leviathan for 6 weeks and....nothing (as far as the rash). I wanted more Levi, but I'm strapped for cash at the moment so I bought some No-Doze and Bronkaid. Right now 3 days later, I want to take sandpaper to my hands because thet itch so bad! The blisters appeared the day after I started ECA.

    So, the only thing everthing has in common is Caffine. The question is why do I react that way? Is it overstimulating my nervous system? Am I just allergic? Why didn't Levi cause the same problem? I've even read the blisters are a result of my body trying to detoxify.

    Anyone have any ideas? (of course stop taking caffine, I mean as far as why it causes a rash and blisters)

  2. Palo Alto Labs's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    Feb 2007
    Posts
    2,058
    Rep Power
    1125
    Level
    33
    Lv. Percent
    20.95%
    Achievements Activity ProPosting Pro

    excema? or maybe a form of it?

    I would see a dermatologist and find out whats really going on.

    My only guess is that Leviathan is a lower dose of caffeine (about 75mg per pill), perhaps your other sources of stimulants have higher content? Just a guess... I really cant speculate much further.
  3. Advanced Member
    bigrobbierob's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Oct 2007
    Age
    42
    Posts
    748
    Rep Power
    7810
    Level
    22
    Lv. Percent
    16.56%

    I know that my No-Doze has 200 mg.

    It does seem like eczema, but it just seems odd that I'm ok unless I take caffine.
    •   
       

  4. Advanced Member
    bigrobbierob's Avatar
    Stats
    5'10"  240 lbs.
    Join Date
    Oct 2007
    Age
    42
    Posts
    748
    Rep Power
    7810
    Level
    22
    Lv. Percent
    16.56%

    I've been research my own problem because I'm bored. I may have found another culprit. I'm posting in case someone else has a similar issue and uses search to try for an answer.

    You see, when I ran out of Levi I had to find a quick substitute for my wake up stimulant. I drank a few cups of coffee every morning for 3-4 days before I went and bought the ECA. Coffee isn't something I have a taste for, so I rarely drink it.

    Well, it turns out that people with eczema may have flair ups when they drink coffee. It's not the caffine, but something in the coffee.

    Maybe there's a chance it was the java and I'll clear up in a few days.

Similar Forum Threads

  1. ultima + caffine ?
    By stopstalking in forum Supplements
    Replies: 1
    Last Post: 07-22-2010, 07:22 PM
  2. Caffine and Pro-hormones
    By zpnq in forum Supplements
    Replies: 14
    Last Post: 11-28-2007, 11:02 PM
  3. caffine
    By scotsdale in forum Weight Loss
    Replies: 3
    Last Post: 06-13-2006, 10:35 AM
  4. CEE and Caffine...
    By Odessa14 in forum Supplements
    Replies: 15
    Last Post: 03-21-2005, 06:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in